MathSciNet Relay Station
MathSciNet bibliographic data
MR675668 65D32
Sottas, G.; Wanner, G. The number of positive weights of a quadrature formula. BIT 22 (1982), no. 3, 339–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement